# SDR AALA202007139005

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,509 hours, 8,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, RIGHT AFT (GALLEY) FLIGHT ATTENDANT EMERGENCY FLASHLIGHT & HOUSING MISSING.  REPLACED FLASHLIGHT ASSEMBLY.
